I am 37 years old female, that has been diagnosed with anxiety and panic disorder. I have taken medication for anxiety on and off for years (currently not taking it now). For 18 years I have experienced headaches that sometimes are disabilitating and sharp chest pains that immoblize me. Also I have experienced an increase of nausea, and dizziness (I am now always feeling this way). I will have periods of vomitting sometimes for a day sometimes for weeks. My joints ache mainly in my wrists, knees, hip and feet along with a numbness and tingling in the hands and feet. I am finding myself fatigued all the time and feel in a fog and forget things easily. I have gone in and got no answers until recently when a dr told me that the majority of my symptoms was just due to my anxiety disorder. I know that these can be symptoms of anxiety but the fact they have increased over years - is that normal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.